# SDR DALA2017070705269

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 70,396 hours, 52,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS IN FWD CABIN WILL NOT TURN ON.  REPLACED FUSES ON THE BATTERY PACK. EMERGENCY FLOOR LIGHTS IN FWD CABIN WORK GOOD. OK FOR SERVICE.
